# SDR A6WA202108177857

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 38,708 hours, 36,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 051940
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

3930 DURING CLIMBOUT AROUND 13K FEET HEARD LOUD HISSING SOUND COMING   FROM BEHIND THE FLIGHT DECK. FA CALLED AND SAID IT WAS FROM THE MAIN CABIN DOOR. AROUND 19K FEET HISSING GOT LOUDER AND CABIN RATE RAPIDLY INCREASED. CABIN ALTITUDE NEVER EXCEEDED 6K FEET. NO MESSAGES REGARDING MAIN CABIN DOOR. DURING DESCENT PRESSURIZATION NORMAL.    ***AIRCRAFT REMOVED FROM SERVICE***  FOUND A TEAR IN PAX DOOR SEAL. R&R PAX DOOR SEAL IAW AMM 52-11-10. REF . 342366/3 FOR OPS CHECK
